Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Have type 2 diabetes, insulin dependent. Water retention, swelling, weight gain, nausea, loss of appetite, bloating. Jaundice?

Hi Doctor, My SGPT reading is 75 while SGOT is 57. I have had Type-2 diabetes since the last 6 years and am insulin dependant. I have water retention and swelling issues and a prononuced weight gain of approx 15 kgs in a span of two months. I am having nausea and loss of appetite since a week and my stomach is bloated excessively. Could I have mild jaundice?
Asked On : Wed, 28 Nov 2012
Answers:  1 Views:  35
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
Internal Medicine Specialist 's  Response
Welcome to HCM,
With information what you have given,You are diabetic and require insulin to control blood sugar and water retention or swelling all over body with weight gain and mildly raised liver enzymes.
We need to know your age,any cardiac problem,kidney problem or Liver and Thyroid problems.
This kind of water retention needs to be examined in detail and proper investigations will lead to cause and diagnosis then treatment can be given.
Please visit a Physician and consult him and Investigations like FBS,PPBS,Blood Urea,Creatinine, Urine R&M,Thyroid function(T3,T4& TSH) along with ECG,X Ray chest,and Abdominal ultrasonography and 2 D Echocardiography. will be very useful and once diagnosis is made you can be treated easily.
due to liver congestion there is mild jaundice and loss of appetite and nausea.
Take care
Good Luck
Answered: Wed, 28 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor